# SDR VTZA98102

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 5270 · Door Warning System
- Part: Switches
- Part number: 91SE13
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6384 - ROC TO IAD - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING AT ROC DUE TO PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 21146 MEL 52-2.  MAINTENANCE CLOSED DMI 21146 ON 2-13-98 BY ADJUSTING PAX DOOR MICROSWITCHES, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
